# SDR DALA2022052403587

- Difficulty date: May 18, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 56,586 hours, 24,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:2LC. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY EXIT LIGHT COVER AT 26CD REF. B757 CMM 33-21. (2241100)
